# SDR AALA201605039011

- Difficulty date: May 2, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 70,799 hours, 26,370 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31041147
- Part serial: 1396RP
- Condition: Low Pressure
- Location: R3 Door
- Part time: 8,587 hours, 2,575 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  R3 DOOR SLIDE LOW PRESS.  REPLACED R3 DOOR SLIDE IAW TASK CARD 19L83525001.
